MAUDE Adverse Event Report: SYNTHES GMBH EXTRACTION SCREW FOR MULTILOC HUMERAL NAILING SYSTEM; ROD,FIXATION,INTRAMEDULLARY

SYNTHES GMBH EXTRACTION SCREW FOR MULTILOC HUMERAL NAILING SYSTEM; ROD,FIXATION,INTRAMEDULLARY
Model Number 03.019.024
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hrs, hwc.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown procedure, the extraction screw had a worn thread making it unable to extract the nail.The procedure was successfully completed without surgical delay.There was no patient consequence.Concomitant device: unknown humeral nail (part# unknown; lot# unknown; quantity: 1).This report is for one (1) extraction screw for multiloc humeral nailing system.This is report 1 of 1 for (b)(4).

Brand Name
EXTRACTION SCREW FOR MULTILOC HUMERAL NAILING SYSTEM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11392973
Report Number8030965-2021-01479
Device Sequence Number1165567
Product Code HSB
UDI-Device Identifier10886982069634
UDI-Public10886982069634
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.024
Device Catalogue Number03.019.024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1